# SDR F3LA2022071400072

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09271
- Aircraft time: 7,466 hours, 3,372 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: D2902083800000
- Part serial: NA
- Condition: Leaking
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP2421001 ITEM 1: IN FLT HYD Y LO LVL ECAM LOST ALL Y HYD FLUID. 
CORRECTIVE ACTION: PERFORMED INSPECTION OF THE YELLO HYD SYSTEM AFTER ENG 2 PUMP FAILURE IWAS A320AMM 29-00-00-280-006-A01 FOUND PRESSURE ASSY/SUCTION LEAKIN ON LINE  #240 PER IPC 29-18-86-51C PNL 423AL*** UNIQUE CONTROL F3LA2022071400072, ORIGINAL SUBMISSION 07/14/2022****
